Program

Thursday 28th of November

Logo_horisontalustripe_grønn
10.00-11.15 Coffee and registration  
11.15-13.00
Auditorium G -  The Significance of Places

11.15 Opening of the conference
11.30 Keynote - Marketta Kyttä: Place-based approach in the study of person-environment relationship
12.10 short break – 20 minutes
12.20 Nicoletta Christodoulou & Troodia Theodorou: “When the day ends, we are tired but still full of energy”: Experiences of pedagogues at an outdoor education environment
12.40 Sonja Grossberndt: Public perception of urban air quality

13.00-14.00 Lunch  
14.00-15.40
Auditorium G -  Social Psychology and Sosioeconomy

14.00 Gisela Böhm: The influence of worldviews on the recollection and communication of climate change narratives
14.20 Christian Palacios Haugestad & Anja Duun Skauge: “They say the youth is the future yet they won´t listen to them” A mixed-method cultural psychological study of #FridaysForFuture in Norwegian context.
14.40 Short break – 20 minutes
15.00 Petter Risholm: Cultural worldviews and mental models of nature - how strong is the relationship?
15.20 Maren Alstad Johansen: How to create meaning through organized hikes in nature among women with a migration background. A qualitative study focusing on inclusion and health.  

15.40-16.30 Poster session and coffee  
16.30-18.00
Auditorium G -  Elderly Care

16.30 Lina H. Ellingsen-Dalskau: Farm based day care services for people with dementia – an observational study
16.50 Ellinor Moe: Socially sustainable dwellings for seniors - Two qualitative case studies on older adults' experiences with cohousing
17.10 short break – 10 minutes
17.20 Marie Kvangarsnes Dyb: Organized walking groups for leisure - experiences of the young elderly

Auditorium F - Technology

16.30 Giovanna Calogiuri: (From) virtual (to) reality: Can virtual experiences help people reconnect with nature?   
16.50 Tadhg Eoghan MacIntyre: A Review of Technological Nature: From Concept to Application
17.10 short break – 10 minutes
17.20 Taylor Saravanamuttoo: The Effect of Indirect Nature Exposure on Creative Performance in Youth

18.00-19.00 Social mingle  
19.00-21.00 Conference Dinner and Award for the Environmental distinction
     

Friday 29th of November

 

 
08.30-09.00 Morning Coffee  
09.00-11.00
Auditorium G - Public Health

09.00 Opening of day two
09.05 Keynote – Peter Währborg: Nature and Public Health
09.45 Short break – 15 minutes
10.00 Åshild Lappegard Hauge & Ellinor Moe: Universal design of workplace environments for employees with milder mental disorders
10.20 Claudio R. Nigg: Is the Physical Activity and Nutrition Environment Related to Motivation?
10.40 Marin Kristine Henriksen: Internal Recovery from Work-Related Stress: The Effect of Lunch Break Interventions During Winter

11.00-11.30 Coffee Break  
11.30-12.30
Auditorium G - Transport

11.30 Aslak Fyhri: Signs of the future– new approaches to studying wayfinding for cyclists
11.50 Katrine Karlsen: Get off! Red cycle lanes as a warning signal to motorists?
12.10 Ole Jørgen Johansson: Cyclists’ and pedestrians’ experience and assessment of different conditions: Two surveys to help boost walking and cycling

Auditorium F - Consumption & Agriculture

11.30 Katinka Horgen Evensen:Cultivating public spaces:    urban agriculture and quality of life in the city
11.50 Vebjørn Egner Stafseng: Food gardening for change. A study of transformative learning in urban agriculture
12.10 Bjørn Z. Ekelund: Bærekraftig utvikling hos fattige familier ved bruk av Teori U og Diversity Icebreaker

12.30-13.30 Lunch  
13.30-14.30
Auditorium G - Workshop:

Erik Løhre & Svein Åge Kjøs Johansen: The replication crisis: Consequences for research practice in environmental psychology